Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
dizzygirl

Lungs Chest/breathing Feeling Wet.. Internally

Recommended Posts

hey all

I was wondering have any of you ever experienced a sensation upon normal breathing.. let alone any other kind of breathing .. where when you inhale or exhale that it feels wet?

In my lungs ans chest.. my breathing feels wet.. i dont know how other to describe this freaky feeling.. other then wet.. and a real effort to breath.. like i really have to work to just breath...

Im afraid that i hit a pretty nasty potshole.. i went to my pcp this afternoon.. and he listened to my lungs.. and waht not and sent me for a chest x-ray and some labs..

this all started saturday night i think..the potsy crash.. and i started a new med diamox sunday morning.. then shortly after that this nreathing started going on and has gottne worse since then..

like i said this evening my pcp sent me to the hospital for axray and labs....he is afraid that the diamox is cuasing dehydration.. and the diamox can cause the feeling that i have to work hard to breath.. though im not sure about the wet feeling upon breathing..and im set up to see a pulmonoligst.. as well..

between the crash and this new med.. i feel HORRID!!!!!!! YUCK...feel extremely fatigued and ver weak.. body feels like silly puddy that has weights attacked to all the limbs.. OYE!

any input on diamox users or this freaky breathing problem would be appreciated

dos this rollercoaster nightmare ever end?

thanks

Share this post


Link to post
Share on other sites

i've only had the "wet" feeling when i had pneumonia many years back.

i hope you're able to figure out what is going on and/or get some relief soon.

hang in there,

:D melissa

Share this post


Link to post
Share on other sites

ernie--i have been on the diamox 3-4 days.. and i dont mean to sound like a real wimp about it.. the side affects.. but holy crud.. its unreal

melissa... EWWWWW pneumonia is really not my idea of a good time... Ugh I had it here back in may of 2005...and it knocked me for a loop... Im calling my pcp again.. as its worse this afternoon.. and heavy.. ugh.

Share this post


Link to post
Share on other sites

HI,

I had a similar fealing when I was on DDVAP and it was caused by water on my lungs. I had to stop the DDVAP asap because I was actually "drowning". I would say to stop the Diamox for a few days and see how it goes.

Share this post


Link to post
Share on other sites

No one knows your body like you do. If you feel that the medication is doing you more harm than good, then leave the medication. If it is safe to leave it of course. As for Doctors get their advice and use what you feel works for you. They base all their treatment and advice on "normal people". Nothing works normal for us and medication is a nightmare. I take Doctors with a pinch of salt and leave medication as much as I can. My health is much better with out Doctors and medication that only causes more problems in our crazy bodies.

I have a breathing and coughing problem since Britney has been born. No one can truly tell me why and I guess that?s life for us.

A BIG HUG TO YOU! :)

Share this post


Link to post
Share on other sites

my pcp calledand had me stop the diamox.. i ddint have it today... and the tingling in my lips and face stopped.. really wish it would stop in my feet and leg.. as it is downright pain FUL!

I still feel like everything is wet.. and feel as though i have to work at just norm breathing.. i go back to my pcp in a few days..

woke up this morning sick.. with some flu cold type thing.. and feel cruddster..yuck...iactually thin bronchitus is setting in.. Oh joy.. here comes the cycel of winter crapppyiness...i get it non stop it seems in winter spring summer months... knock on wood i havent had it since september... so i lucked out for a wooping month free.. no wonder i have barely moved from the couh or bed in 5 days.. wheeww

Share this post


Link to post
Share on other sites

I have trouble breathing a lot.

I dont' get the wet feeling though. I have been noticing it happens prior to getting really bad gas and I can't belch it out. I have IBS so this happens quite often. So I am starting a restrictive diet..see if that helps. Don't know if you ever have GI problems but I thought I'd mention it.

If you just started meds I would look at that as a probable cause.

I know how horrible it is to have breathing problems! Hope you feel better.

Babu

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...